Translator Disclaimer
September 2017 Some classes of Lorentzian α-Sasakian manifolds with respect to quarter-symmetric metric connection
Santu Dey, Buddhadev Pal, Arindam Bhattacharyya
Tbilisi Math. J. 10(4): 1-16 (September 2017). DOI: 10.1515/tmj-2017-0041

Abstract

The object of the present paper is to study a quarter-symmetric metric connection in a Lorentzian $α$-Sasakian manifold. We study some curvature properties of Lorentzian $α$-Sasakian manifold with respect to quarter-symmetric metric connection. We investigate quasi-projectively at, $\varphi$-symmetric, $\varphi$-projectively at Lorentzian $α$-Sasakian manifolds with respect to quartersymmetric metric connection. We also discuss Lorentzian $α$-Sasakian manifold admitting quarter-symmetric metric connection satisfying $\tilde{P}.\tilde{S} = 0$, where $\tilde{P}$ denote the projective curvature tensor with respect to quarter-symmetric metric connection.

Funding Statement

The first author is supported by DST/INSPIRE Fellowship/2013/1041, Govt. of India.

Citation

Download Citation

Santu Dey. Buddhadev Pal. Arindam Bhattacharyya. "Some classes of Lorentzian α-Sasakian manifolds with respect to quarter-symmetric metric connection." Tbilisi Math. J. 10 (4) 1 - 16, September 2017. https://doi.org/10.1515/tmj-2017-0041

Information

Received: 8 November 2016; Accepted: 17 August 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 1373.53036
MathSciNet: MR3707131
Digital Object Identifier: 10.1515/tmj-2017-0041

Subjects:
Primary: 53C25
Secondary: 53C15

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top